MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. SENSAR IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. SENSAR IOL; INTRAOCULAR LENS
Model Number AR40E
Medical Device Problem Code Material Opacification (1426)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a2, a4 and a5: information unknown/ not provided per country's personal data privacy legislation/policy.Section d6a: if implanted, give date: not applicable, as lens was removed during the same procedure.Section d6b: if explanted, give date: not applicable, as lens was removed during the same procedure.Section e1: initial reporter telephone number: (b)(6).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that there was a white deposit on the intraocular lens (iol) and it was introduced into the patient's eye as lens was being implanted.The iol was removed from the patient's eye.There was no delay in treatment or other interventions reported.No further information was provided.
 
Additional Manufacturer Narrative
Additional information section d9: device available for evaluation: yes.Date returned to manufacturer: aug 3, 2023.Section h3: device returned to manufacturer: yes.Device evaluation: the complaint lens was received covered in viscoelastic residue and therefore alleged inclusions could not be observed.The lens was inadvertently cleaned and scratches which could be attributed to cleaning were observed.Due to the lens being inadvertently cleaned no further evaluation could be performed for the complaint issue with the returned product.The customer provided photo attached in the complaint folder was reviewed and an opaque substance is observed in the eye in the location of the lens.The nature of the substance cannot be confirmed from a photo assessment and therefore no further evaluation could be performed.Conclusion: based on the complaint investigation results, the product was released within specifications.The complaint issue reported could not be confirmed and no product deficiency or product malfunction could be identified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
SENSAR IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key17446987
Report Number3012236936-2023-01993
Device Sequence Number7383351
Product Code HQL
UDI-Device Identifier05050474502161
UDI-Public(01)05050474502161(17)260217
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/17/2026
Device Model NumberAR40E
Device Catalogue NumberAR40E00230
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/26/2023
Initial Report FDA Received Date08/02/2023
Supplement Report FDA Received Date10/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown